# SDR SIMA20221201002

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N290NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000841
- Aircraft time: 7,053 hours, 4,365 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Brake Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE CNTRL FAULT MESSAGE ON EICAS DECLARED EMERGENCY. FLIGHT LANDED SAFELY -C/A-PERFORMED TROUBLSHOOTING IAW EMB 175 FIM 32-41-00. FOUND TO BE TRANSITORY CONDITION.
